# SDR UIEA200600174

- Difficulty date: July 10, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 93,301 hours, 16,775 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 4308DA4
- Part serial: 2727
- Condition: Damaged
- Location: Landing Gear
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, POOR ACCELERATION.  A/C PULLING LEFT AFTER A/C STOPPED ON RUNWAY, ALL BRAKES LOCKED UP AND WOULD NOT RELEASE FOR APPROX 20 SECONDS.  LEFT WING AND BODY,LEFT FRONT AND LEFT REAR IN RED SCALE 8+, PULLED VOICE RECORDER C/B.  REMOVED AND REPLACED LEFT METERING VALVE AS PER MM 32-41-03.  ACCOMPLISHED CHAPTER 5 HIGH ENERGY STOP IAW 5-51-10.
